# SDR REXA2015061400598

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-105 AVIONIC DOOR HANDLE HOUSING IS CRACK.  AVIONICS DOOR REMOVED & REINSTALLED IAW AMM 52-42-00-000-801-A01 & 52-42-00-400-801-A01.  AVIONICS DOOR HANDLE R & R IAW SRM 51-42-01.  PERFORMED OPERATIONS TEST OF MAIN AVIONICS COMPARTMENT DOOR IAW AMM 52-42-00-710-801-A01.  OPERATIONS TESTED GOOD.
